# SDR CA020507006

- Difficulty date: March 6, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 4,441 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Cable
- Part number: 704A34130180
- Condition: Binding
- Location: Tail Rotor
- Stage of operation: HO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) . THE PILOT WAS ON APPROACH TO AN ISOLATED LANDING SIGHT.  DID NOT HAVE FULL TAILROTOR AUTHORITY. HE ABORTED THE LANDING APPROACH SINCE IT WAS IN A CONFINED AREA & RETURNED BACK TO BASE. LANDED AT THE BASE WITH NO INCIDENT. THE HELICOPTER WAS BROUGHT INSIDE THE BASE HANGAR. THE T/R CONTROL SYSTEM WAS INSPECTED. THE ENGINEERS FOUND THE TAIL ROTOR TELE FLEX CABLE (IN TRAINING MANUAL THE CABLE IS CALLED FLEXIBLE SLIDING BALL TYPE CONTROL) RATCHETY BUT AS THE AIRCRAFT WAS GETTING TO ROOM TEMPERATURE IT WAS SMOOTHER. THE CABLE WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
